# SDR DL777030800

- Difficulty date: August 31, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 14,637 hours, 2,636 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 44D EXPOSED SPARKING WIRES LEADING TO INSEAT TV MONITOR FWD TO MCO MEL 25-25-02J ENTIRE IFE INOP.  ALSO DISCONNECTED C/P J1 AND J2 AT AVU UNDERSEAT 44D.  REPLACED MONITOR HARNESS.  CHECKS GOOD.
